# SDR SWIA202161523

- Difficulty date: August 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FILIGHT COMPARTMENT FLOOR BEAM IS CRACKED AT F.S. 280 BULKHEAD FWD SIDE.     (C-CHECK RO 9/30/2021)    PERFORMED REPAIR OF FLIGHT COMPARTMENT FLOOR BEAM AT FS280 IAW CRJ-700 REO 670-53-11-1726 DATED 2021-09-10 REV --. OPS CHECKS GOOD AT THIS TIME. COMPLIED WITH SKYCARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR. NO WEIGHT CHANGE
